Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Started taking Nasonex. Had a burning sensation. Why is that side of the face droopy?

Started taking Nasonex a few days ago as prescribed by family Dr. Was to use once per day. On the 3rd day I used this medicine and immediately after squirting it in my nostrils I experienced a burning sensation and after that immediately lost all feeling on the right side of my face. My right eye now waters, blinking is off from the opposite eye and when talking I have lost the ability to move my face properly. That side of the face is now droopy. Please advise or provide any other similar cases on this product.
Asked On : Thu, 13 Sep 2012
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Thanks for posting your query..
From the symptoms you are having, it could be a evolving Bell's palsy of rt side..
The features will be -
inability close the eye fully and forcibly keep it shut..
absent blinking
deviation of mouth to the other side
absence of wrinkles and forehead furrows on the affected side
inability to blow air
tingling sensation over the affected area..
All features may be present or may not be..
The nasal spray you are using is unlikely to cause this..
Consult your physician once for proper treatment..
Take care.. I will be available for further queries..
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor